# SDR SWAA2024102852812

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT AND RIGHT DOORS ASSISTANT HANDLES LOOSE 2024-672824<[01] TIGTHTENED PAX CABIN AFT LEFT AND RIGHT DOORS ASSISTANT HANDLES IAW B737-700 AMM 52-41-31-400-802 STEP 3.F(2) (C) (D) AND B737-700 AMM 52-13-31-400-802 STEP 3.G (2) (C) (D);[02] CERTIFIED WORK PERFORMED
